# SDR SWAA2022022572280

- Difficulty date: November 25, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 25,617 hours, 15,373 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Ecs Bay Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AC BAY HAS A CRACK IN VAPOR BARRIER IN BAY 7R RBL 31.83 APPROX 3.5' LONG. TRANSFERRED FROM G583598. / APPLIED INTERIM REPAIR IAW SRM 57-10-10-1A-2
